# SDR 2006UALA00988

- Difficulty date: May 17, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 44,448 hours, 15,511 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056015
- Condition: Damaged
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D30656126U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOW BOTTLE PRESSURE  FILLER VALVE O-RING FOUND DAMAGED AND LEAKING.  REPLACED FILLER VALVE O-RING.
